Details for Marshall, D.J. and J.P. Evans, 2005
Citation Marshall, D.J. and J.P. Evans 2005 The benefits of polyandry in the free‐spawning polychaete Galeolaria caespitosa. Journal of Evolutionary Biology 18(3):735-741.
Paper URL
Ref. No. 108015
Language English
Usage used in part
Find this reference in Google Scholar | Scirus | Species used from this reference
(e.g. cnidaria)

Comments & Corrections

Sign our Guest Book
Back to Search
cfm script by , 12/10/04 ,  php script by , 09/05/08 ,  last modified by sortiz 08/24/17